Alert archive / Arkansas / Tornado Warnings in 2010
Tornado Warning 32, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 30, 2010, 11:59 PM CDT for Dunklin County, Pemiscot County, Missouri; Craighead County, Greene County, Mississippi County, Arkansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2010, 11:59 PM CDT (04:59 UTC)
- Expired
- May 1, 2010, 12:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Craighead County, AR, Greene County, AR, Mississippi County, AR, Dunklin County, MO, Pemiscot County, MO
The radar
The Memphis radar (KNQA), 91 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 9:09 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 5.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3037 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 4.6
- Supercell composite
- 15.8
The text
As transmitted, in the capitals the NWS used until 2016.
427
WFUS54 KMEG 010459
TORMEG
ARC031-055-093-MOC069-155-010545-
/O.NEW.KMEG.TO.W.0032.100501T0459Z-100501T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1159 PM CDT FRI APR 30 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
WESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 1245 AM CDT
* AT 1159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR BUCK DONIC...OR 7
MILES EAST OF PARAGOULD...MOVING EAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
CITY...LEACHVILLE...MONETTE...ARBYRD...CARDWELL...DEERING...
HORNERSVILLE...KENNETT...SENATH...DILLMAN...SCOBEVILLE...
TINKERVILLE...GOBLER AND DEER LAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3632 8978 3600 8996 3581 9046 3595 9051
3606 9047 3617 9036 3620 9023 3619 9017
3623 9012
TIME...MOT...LOC 0459Z 248DEG 39KT 3606 9032
$$2 follow-up statements
867
WWUS54 KMEG 010511
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1211 AM CDT SAT MAY 1 2010
ARC031-055-010521-
/O.CAN.KMEG.TO.W.0032.000000T0000Z-100501T0545Z/
CRAIGHEAD AR-GREENE AR-
1211 AM CDT SAT MAY 1 2010
...THE TORNADO WARNING FOR SOUTHEASTERN GREENE AND NORTHEASTERN
CRAIGHEAD COUNTIES IS CANCELLED...
AT 1211 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE TORNADO WARNING IS CANCELLED.
LAT...LON 3632 8978 3600 8996 3588 9028 3594 9029
3608 9027 3614 9023 3617 9022 3620 9015
3623 9012
TIME...MOT...LOC 0511Z 248DEG 39KT 3611 9017
$$
ARC093-MOC069-155-010545-
/O.CON.KMEG.TO.W.0032.000000T0000Z-100501T0545Z/
MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO-
1211 AM CDT SAT MAY 1 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR WESTERN
PEMISCOT...SOUTHERN DUNKLIN AND NORTHWESTERN MISSISSIPPI COUNTIES...
AT 1211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BUCODA...OR NEAR
SENATH...MOVING EAST AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEACHVILLE...
ARBYRD...BRAGG CITY...DEERING...HORNERSVILLE...KENNETT...PASCOLA...
SENATH...NOLAND...WEST KENNETT...CARMI...ARKMO...BOYNTON AND GARSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3632 8978 3600 8996 3588 9028 3594 9029
3608 9027 3614 9023 3617 9022 3620 9015
3623 9012
TIME...MOT...LOC 0511Z 248DEG 39KT 3611 9017
$$692
WWUS54 KMEG 010540
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1240 AM CDT SAT MAY 1 2010
ARC093-MOC069-155-010551-
/O.EXP.KMEG.TO.W.0032.000000T0000Z-100501T0545Z/
MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO-
1240 AM CDT SAT MAY 1 2010
...THE TORNADO WARNING FOR WESTERN PEMISCOT...SOUTHERN DUNKLIN AND
NORTHWESTERN MISSISSIPPI COUNTIES WILL EXPIRE AT 1245 AM CDT...
AT 1241 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3632 8978 3600 8996 3588 9028 3594 9029
3608 9027 3614 9023 3617 9022 3620 9015
3623 9012
TIME...MOT...LOC 0541Z 248DEG 39KT 3623 8980
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 30, 9:23 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Apr 30, 9:23 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
923 PM CDT FRI APR 30 2010
.DISCUSSION...
QUITE A BUSY NIGHT ALREADY WITH SEVERAL TORNADIC STORMS OVER IN
CENTRAL ARKANSAS. NEW TORNADO WATCH HAS JUST BEEN ISSUED WHICH
COVERS OUR COUNTIES WEST OF THE MISSISSIPPI RIVER UNTIL 4 AM. SOME
OTHER THUNDERSTORMS HAVE DEVELOPED OVER PORTIONS OF NORTHEAST
MISSISSIPPI. THUNDERSTORMS WILL CONTINUE TO CREEP SLOWLY IN INTO
PARTS OF EAST ARKANSAS DURING THE REMAINDER OF THE EVENING. HAVE
JUST UPDATED ZONES WITH NEW TORNADO WATCH WITH NO OTHER CHANGES
NEEDED AT THIS TIME.
ARS
&&
.PREV DISCUSSION... /ISSUED 735 PM CDT FRI APR 30 2010/
DISCUSSION... /ISSUED 333 PM CDT FRI APR 30 2010/
DISCUSSION...FORECAST FOCUS ON COMPLEX HEAVY RAIN/SEVERE WEATHER
EVENT THIS WEEKEND...THEN ON A BIG WARM UP NEXT WEEK.
SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.
AT 1930Z...RADAR INDICATED SCATTERED THUNDERSTORMS STARTING TO
DEVELOP ACROSS NORTHERN MISSISSIPPI IN RESPONSE TO DEEP MOISTURE
ADVECTION AND ISENTROPIC LIFT. THIS TREND WILL CONTINUE THROUGH
THE REST OF THE LATE AFTERNOON AND EARLY EVENING. SOME OF THESE
STORMS MAY BECOME SEVERE...BUT THE THREAT SHOULD BE ISOLATED AWAY
FROM THE MAIN FRONT. MEANWHILE ACROSS EASTERN OKLAHOMA AND WESTERN
ARKANSAS...MORE NUMEROUS THUNDERSTORMS HAVE BEEN DEVELOPING ALONG
THE COLD FRONT. THIS FRONT WILL PUSH EAST SLOWLY THIS EVENING AND
OVERNIGHT. THE BEST FORCING TONIGHT WILL BE CONFINED TO NEAR THIS
FRONT...WHICH BEGINS TO STALL LATE. THEREFORE...EXPECT THE BEST
THREAT FOR HEAVY RAIN TO REMAIN ALONG AND WEST OF THE RIVER
TONIGHT. PUSHED BACK THE START OF THE FFA EAST OF HERE TO 12Z
SATURDAY AND LEFT IT AS IS WEST.
AS THE MAIN BATCH OF THUNDERSTORMS ASSOCIATED WITH THE FRONT
PUSHES EAST...IT WILL CONTINUE TO ENCOUNTER FAVORABLE CONDITIONS
TO MAINTAIN THEIR SEVERITY AT LEAST TO THE MISSISSIPPI RIVER. IN
FACT...AS I'M WRITING THIS A MODERATE RISK HAS BEEN POSTED FOR
PORTIONS OF EASTERN ARKANSAS. LATE TONIGHT THE EASTWARD
PROGRESSION OF THE STORMS WILL END AND THE ATMOSPHERE WILL TEND TO
BE WORKED OVER. THUS...THE SEVERE THREAT SHOULD DIMINISH TOWARD
DAWN.
SATURDAY COULD BE INTERESTING AS A SURFACE LOW TRACKS ACROSS
WESTERN ARKANSAS SATURDAY AFTERNOON. THE COLD FRONT WILL PUSH
NORTH SLIGHTLY DURING THE AFTERNOON AND MODELS SHOW A LULL OF
PRECIP COVERAGE AROUND 18Z. FORECAST SOUNDINGS INDICATE NEARLY
2000 J/KG OF CAPE OVER MUCH OF THE AREA BY EARLY AFTERNOON DESPITE
LOW CLOUD COVER. IN ADDITION...BECAUSE OF THE SURFACE LOW
TRACK...WINDS WILL BE BACKED A BIT NEAR THE SURFACE. VERY LOW LCLS
WILL ALSO BE IN PLACE...AND WITH MORE 0-1 KM CAPE THAN LAST
WEEKEND. AS THE LOW EJECTS NORTHEASTWARD IN THE AFTERNOON...IT
APPEARS SEVERE THUNDERSTORMS WILL ERUPT FROM SOUTHWEST TO
NORTHEAST WITH ALL MODES OF SEVERE WEATHER POSSIBLE...INCLUDING
TORNADOES. THIS WILL NEED TO BE WATCHED CLOSELY. ADDED SEVERE BACK
TO THE GRIDS FOR SATURDAY AND SATURDAY EVENING.
THE STORMS THAT DEVELOP SATURDAY WILL TEND TO BECOME LINEARLY
FORCED ALONG THE SLOWLY MOVING COLD FRONT BY SATURDAY EVENING.
SATURDAY NIGHT THROUGH SUNDAY EVENING SHOULD BE THE BEST TIME FOR
TORRENTIAL RAINFALL. TRAINING THUNDERSTORMS AND PW/S AROUND 2
INCHES SHOULD ALLOW FOR TROPICAL RAINS AND FLASH FLOODING.
IF ENOUGH INSTABILITY CAN DEVELOP AHEAD OF THE LINE SUNDAY...MORE
SEVERE WEATHER WILL BE POSSIBLE. THIS IS A BIT MORE CONDITIONAL...
SO WILL NOT INCLUDE SEVERE IN THE GRIDS ATTM.
MODELS DIFFER ON HOW QUICKLY THE COLD FRONT EXITS THE AREA SUNDAY
EVENING. THE 12Z NAM IS THE SLOWEST AND IT NOW DOESN/T LEAVE THE
TN RIVER VALLEY UNTIL 12Z MONDAY. THE GFS AND ECMWF ARE SLIGHTLY
QUICKER. OVERALL...I WOULD NOT BE SURPRISED TO SEE THE NAM VERIFY
GIVEN THE PARALLEL FLOW ALONG THE FRONT...BUT FOR NOW I WON/T MAKE
TOO MANY DRASTIC CHANGES. THE 12Z NAM WOULD SPELL 7 TO 9 INCHES
ACROSS WESTERN TENNESSEE.
WILL KEEP THE PREVIOUSLY FORECASTED RAINFALL TOTALS OF 5 TO 8
INCHES OVER THE EAST AND 3 TO 5 INCHES WEST. LOCALLY HIGHER
AMOUNTS WILL OF COURSE BE POSSIBLE.
LONG TERM...MONDAY THROUGH NEXT FRIDAY.
HIGH PRESSURE WILL BUILD OVER THE LOWER MISSISSIPPI RIVER VALLEY
FOR MUCH OF NEXT WEEK. THE UPPER LEVEL DISTURBANCE THAT GAVE A
CHANCE FOR THUNDERSTORMS MONDAY NOW LOOKS NON-EXISTENT AND THE
SOUNDINGS LOOK MUCH TOO DRY TO SUPPORT ANY CAPE. THUS...REMOVED
RAIN CHANCES MONDAY AND TUESDAY.
THICKNESSES AND H5 HEIGHTS WILL BUILD THROUGH LATE NEXT WEEK.
MODELS DIFFER ON THE TIMING OF A POSSIBLE COLD FRONT LATE WEEK
WHICH WILL HAVE IMPLICATIONS ON TEMPERATURES THURSDAY AND/OR
FRIDAY. HOWEVER...THE GFS AND ECMWF ARE IN PRETTY GOOD AGREEMENT
WITH BUILDING 85 TO 90 DEGREE TEMPS OVER THE MIDSOUTH FOR MUCH OF
NEXT WEEK. DEPENDING UPON IF THE WET GROUND CAN ZAP SOME OF THE
INCOMING SOLAR RADIATION FROM BEING CONVERTED TO HEAT...WE COULD
SEE SOME LOWER 90S WEDNESDAY OR THURSDAY AS 925 MB TEMPS RISE INTO
THE +23C TO +24C RANGE.
BORGHOFF
AVIATION...
00Z TAF CYCLE (01/00Z-02/00Z)
MVFR CEILINGS WILL SPREAD OVER THE ENTIRE FORECAST AREA THIS
EVENING...AND CONTINUE THROUGH THE PERIOD. IFR CEILINGS ARE
EXPECTED AT KTUP 08Z-14Z. OTHERWISE WATCHING TWO AREAS OF TSRAS
THIS EVENING. ONE IS OVER NORTH CENTRAL AND NORTHEAST MS MOVING
NORTHEAST. THINK THESE THUNDERSTORMS WILL AFFECT KTUP THIS
EVENING...BUT WILL GRADUALLY DISSIPATE WITH LOSS OF DAYTIME
HEATING AS THEY MOVE IN A MORE CAPPED REGION. SECOND AREA OF
TSRAS EXTENDS FROM SOUTH-CENTRAL MO INTO SOUTHWEST AR. THESE TSRAS
WILL CONTINUE MOVING EASTWARD OVERNIGHT INTO SATURDAY...AFFECTING
KJBR AFTER 04Z...KMEM AFTER 07Z...KMKL AFTER 09Z...AND KTUP AFTER
14Z. AN APPROACHING COLD FRONT WILL STALL ACROSS THE MIDSOUTH
RESULTING IN A PROLONGED PERIOD OF SHRAS AND TSRAS. IFR / LIFR
CONDITIONS MAY OCCUR WITH THE TSRAS AND SOME STORMS MAY BE SEVERE
WITH HIGH WINDS AND HAIL. GUSTY S-SE WINDS WILL PERSIST MUCH OF
THE TIME INTO SATURDAY.
JCL
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 72 82 70 74 / 90 90 100 100
MKL 71 81 69 72 / 60 90 100 100
JBR 69 78 66 75 / 100 100 100 70
TUP 70 83 72 78 / 50 70 70 100
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR COAHOMA-DESOTO-
TUNICA.
FLASH FLOOD WATCH FROM 7 AM CDT SATURDAY THROUGH LATE SUNDAY
NIGHT FOR ALCORN-BENTON MS-CALHOUN-CHICKASAW-ITAWAMBA-
LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR DYER-LAKE-
LAUDERDALE-OBION-SHELBY-TIPTON.
FLASH FLOOD WATCH FROM 7 AM CDT SATURDAY THROUGH LATE SUNDAY
NIGHT FOR CARROLL-CHESTER-CROCKETT-DECATUR-FAYETTE-GIBSON-
HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-MADISON-MCNAIRY-
WEAKLEY.
&&Hazardous weather outlook, Apr 30, 8:17 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 817 PM CDT FRI APR 30 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-020330- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 817 PM CDT FRI APR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A HIGH RISK OF SEVERE WEATHER TONIGHT ACROSS PORTIONS OF NORTHEAST ARKANSAS WEST OF A LINE FROM WYNNE TO CORNING. THERE IS A MODERATE RISK OF SEVERE WEATHER TONIGHT ACROSS THE REMAINDER OF EAST ARKANSAS AND THE MISSOURI BOOTHEEL. THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS MUCH OF WEST TENNESSEE AND NORTH MISSISSIPPI. THUNDERSTORMS WILL APPROACH FROM THE WEST TONIGHT ALONG A FRONT...AND AFFECT PRIMARILY AREAS ALONG AND WEST OF THE MISSISSIPPI RIVER. SOME STRONG AND LONG-LIVED TORNADOES ARE POSSIBLE IN THE HIGH RISK AREA. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE...ESPECIALLY IN THE MODERATE RISK AREA. A FLASH FLOOD WATCH IS IN EFFECT WEST OF A LINE FROM UNION CITY TO CLARKSDALE MISSISSIPPI TONIGHT. THE HEAVIEST RAINS WILL LIKELY OCCUR OVER THESE AREAS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF THE MIDSOUTH SATURDAY...AND OVER WEST TENNESSEE AND NORTH MISSISSIPPI ON SUNDAY. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE...ESPECIALLY ON SATURDAY. A FLASH FLOOD WATCH GOES INTO EFFECT FOR THE REMAINDER OF THE MIDSOUTH SATURDAY AND CONTINUES THROUGH SUNDAY. THE MOST INTENSE RAINFALL WILL LIKELY OCCUR ALONG A SLOW EASTWARD MOVING COLD FRONT. AREAS ALONG AND EAST OF THE MISSISSIPPI RIVER WILL LIKELY BE AT THE HIGHEST RISK OF FLASH FLOODING DURING THE DAY SUNDAY. CONSULT THE FLASH FLOOD WATCH PRODUCT FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT THROUGH SUNDAY AFTERNOON.
In the hours before
Local storm report, Apr 30, 11:10 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1110 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 2 W PICKWICK DAM 35.05N 88.29W
04/30/2010 E1.00 INCH HARDIN TN PUBLIC
1105 PM TORNADO 2 E SUCCESS 36.45N 90.69W
04/30/2010 CLAY AR LAW ENFORCEMENT
TORNADO SPOTTED BY SHERIFF DEPUTY ALONG HWY 328.
&&
JAB/TLSJRSpecial weather statement, Apr 30, 11:19 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1119 PM CDT FRI APR 30 2010 TNZ049-050-088-089-010445- FAYETTE TN-SHELBY TN-HAYWOOD TN-TIPTON TN- 1119 PM CDT FRI APR 30 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1145 PM CDT FOR... WESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... EASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER EADS AT 1119 PM CDT...MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN FAYETTE...HAYWOOD...SHELBY AND TIPTON COUNTIES...INCLUDING LOCATIONS NEAR BARTLETT...CORDOVA AND GERMANTOWN...SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Apr 30, 11:23 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1123 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 2 W PICKWICK DAM 35.05N 88.29W
04/30/2010 E1.00 INCH HARDIN TN PUBLIC
1105 PM TORNADO 2 E SUCCESS 36.45N 90.69W
04/30/2010 CLAY AR LAW ENFORCEMENT
TORNADO SPOTTED BY SHERIFF DEPUTY ALONG HWY 328.
1117 PM HAIL 10 WSW JONESBORO 35.77N 90.85W
04/30/2010 E0.75 INCH CRAIGHEAD AR TRAINED SPOTTER
HAIL IN CASH, ARKANSAS.
&&
JAB/TLSJRSpecial weather statement, Apr 30, 11:29 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1129 PM CDT FRI APR 30 2010 MSZ014>016-010500- UNION MS-LEE MS-PONTOTOC MS- 1129 PM CDT FRI APR 30 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL MIDNIGHT CDT FOR... LEE COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... SOUTH CENTRAL UNION COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER TROY AT 1129 PM CDT...MOVING NORTHEAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN LEE...PONTOTOC AND UNION COUNTIES...INCLUDING LOCATIONS NEAR PONTOTOC...TOMBIGBEE STATE PARK...TRACE STATE PARK...TUPELO AND VERONA...SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Apr 30, 11:43 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1143 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 2 W PICKWICK DAM 35.05N 88.29W
04/30/2010 E1.00 INCH HARDIN TN PUBLIC
1105 PM TORNADO 2 E SUCCESS 36.45N 90.69W
04/30/2010 CLAY AR LAW ENFORCEMENT
TORNADO SPOTTED BY SHERIFF DEPUTY ALONG HWY 328.
1117 PM HAIL 10 WSW JONESBORO 35.77N 90.85W
04/30/2010 E0.75 INCH CRAIGHEAD AR TRAINED SPOTTER
HAIL IN CASH, ARKANSAS.
1140 PM TSTM WND DMG 11 N PARAGOULD 36.22N 90.51W
04/30/2010 GREENE AR TRAINED SPOTTER
AT LEAST ONE TREE DOWN.
&&
JAB/TLSJRSpecial weather statement, Apr 30, 11:52 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1152 PM CDT FRI APR 30 2010 ARZ027-028-035-036-048-TNZ049-088-010515- CROSS AR-MISSISSIPPI AR-ST. FRANCIS AR-CRITTENDEN AR-POINSETT AR- SHELBY TN-TIPTON TN- 1152 PM CDT FRI APR 30 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1215 AM CDT FOR... CRITTENDEN COUNTY IN EASTERN ARKANSAS... EASTERN CROSS COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS... NORTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS... NORTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES NORTHWEST OF WEST MEMPHIS AT 1152 PM CDT...MOVING NORTHEAST AT 55 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN...CROSS...MISSISSIPPI...POINSETT...SHELBY...ST. FRANCIS AND TIPTON COUNTIES...INCLUDING LOCATIONS NEAR EARLE... MARION...MARKED TREE...MEEMAN SHELBY FOREST STATE PARK...TYRONZA... WEST MEMPHIS AND WILSON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BRANDYWINE LAKE...CORONEE LAKE...LAKE MCKELLAR AND WAPANOCCA LAKE.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 11:27 PM CDT | Tornado Warning | MEG | Dunklin | 48 min |
| Apr 30, 11:33 PM CDT | Severe Thunderstorm Warning | MEG | Dunklin | 57 min |
| Apr 30, 11:56 PM CDT | Tornado Warning | MEG | Dunklin, Pemiscot | 49 min |
| May 1, 12:21 AM CDT | Severe Thunderstorm Warning | MEG | Dunklin, Pemiscot | 39 min |
| May 1, 12:35 AM CDT | Flash Flood Warning | MEG | Dunklin, Pemiscot | 3 hr |
| May 1, 12:50 AM CDT | Severe Thunderstorm Warning | MEG | Pemiscot | 40 min |
| May 1, 1:41 AM CDT | Flash Flood Warning | MEG | Pemiscot | 4 hr |
| May 1, 11:27 AM CDT | River Flood Warning | MEG | Dunklin | 9 hr |
| Apr 30, 9:46 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 59 min |
| Apr 30, 10:03 PM CDT | Flash Flood Warning | MEG | Lawrence, Randolph | 4 hr |
| Apr 30, 10:05 PM CDT | Tornado Warning | MEG | Lawrence, Randolph | 40 min |
| Apr 30, 10:31 PM CDT | Tornado Warning | MEG | Clay, Greene, Randolph | 44 min |
| Apr 30, 10:43 PM CDT | Tornado Warning | MEG | Craighead, Poinsett | 63 min |
| Apr 30, 10:58 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Poinsett | 32 min |
| Apr 30, 11:13 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 47 min |
| Apr 30, 11:16 PM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Poinsett, Randolph | 4 hr |
| Apr 30, 11:24 PM CDT | Tornado Warning | MEG | Poinsett | 36 min |
| Apr 30, 11:35 PM CDT | Flash Flood Warning | MEG | Cross | 3 hr |
| Apr 30, 11:37 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Poinsett | 38 min |
| Apr 30, 11:47 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 43 min |
| Apr 30, 11:51 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi, Poinsett | 39 min |
| Apr 30, 11:54 PM CDT | Tornado Warning | MEG | Craighead, Mississippi, Poinsett | 51 min |
| May 1, 12:03 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 42 min |
| May 1, 12:11 AM CDT | Severe Thunderstorm Warning | MEG | Cross, Poinsett, St. Francis | 49 min |
| May 1, 12:21 AM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 39 min |
| May 1, 12:42 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 48 min |
| May 1, 12:55 AM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 50 min |
| May 1, 12:57 AM CDT | Severe Thunderstorm Warning | MEG | Cross, St. Francis | 48 min |
| May 1, 1:21 AM CDT | Flash Flood Warning | MEG | Mississippi | 3 hr |
| May 1, 1:26 AM CDT | Flash Flood Warning | MEG | Crittenden | 3 hr |
| May 1, 1:28 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 47 min |
| May 1, 1:35 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Cross, Mississippi, Poinsett | 40 min |
| May 1, 2:13 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 47 min |
| May 1, 2:21 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 12 hr |
| May 1, 2:23 AM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 52 min |
| May 1, 3:00 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 45 min |
| May 1, 3:32 AM CDT | Flash Flood Warning | MEG | Cross, Lee, Phillips, St. Francis | 9 hr |
| May 1, 3:32 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, St. Francis | 43 min |
| May 1, 3:43 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 47 min |
| May 1, 4:06 AM CDT | Tornado Warning | MEG | Crittenden, Lee, St. Francis | 39 min |
| May 1, 4:29 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 46 min |
| May 1, 4:47 AM CDT | Flash Flood Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 12 hr |
| May 1, 10:14 AM CDT | Flash Flood Warning | MEG | Phillips | 4 hr |
| May 1, 11:27 AM CDT | River Flood Warning | MEG | St. Francis | 9 hr |
| May 1, 11:27 AM CDT | River Flood Warning | MEG | Mississippi, Poinsett | 9 hr |
| May 1, 11:27 AM CDT | River Flood Warning | MEG | Lee, St. Francis | 9 hr |
| May 1, 3:10 PM CDT | Areal Flood Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 24 hr |
| May 1, 3:18 PM CDT | Areal Flood Warning | MEG | Crittenden, Lee, St. Francis | 24 hr |
| May 1, 3:43 PM CDT | Flash Flood Warning | MEG | Crittenden | 2 hr |
Nearby
Tornado Warnings in Arkansas, 2010Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.